| Model Number |
1013470-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion in the right superficial femoral artery (sfa).The 6.0x200mm armada 18 balloon dilatation catheter (bdc) was advanced to the lesion with no issue.During the first inflation to 4 atmospheres (atm), the balloon ruptured.The device was removed without issue and the procedure completed with another armada 18.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.